Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 128, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2014, 6:14 PM MDT for El Paso County, Colorado. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 6:14 PM MDT (00:14 UTC)
- Expired
- Jul 14, 2014, 7:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:20 PM MDT | HAIL 0.88 | 3 N Falcon, CO | HEAVY RAIN. EVENT BEGAN 0615 PM MDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:59 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2462 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440
WUUS55 KPUB 150014
SVRPUB
COC041-150100-
/O.NEW.KPUB.SV.W.0128.140715T0014Z-140715T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 614 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR
15 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FALCON AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3892 10471 3905 10467 3907 10437 3884 10444
TIME...MOT...LOC 0014Z 281DEG 13KT 3899 10462
HAIL...1.00IN
WIND...60MPH
$$
MOORE2 follow-up statements
984
WWUS55 KPUB 150038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT MON JUL 14 2014
COC041-150100-
/O.CON.KPUB.SV.W.0128.000000T0000Z-140715T0100Z/
EL PASO CO-
638 PM MDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEYTON...OR 20
MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3890 10463 3903 10455 3905 10438 3884 10444
TIME...MOT...LOC 0038Z 295DEG 21KT 3894 10447
HAIL...1.00IN
WIND...60MPH
$$
MOORE176
WWUS55 KPUB 150055
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT MON JUL 14 2014
COC041-150105-
/O.EXP.KPUB.SV.W.0128.000000T0000Z-140715T0100Z/
EL PASO CO-
655 PM MDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEAST COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3890 10463 3903 10455 3905 10438 3884 10444
TIME...MOT...LOC 0053Z 281DEG 13KT 3894 10447
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:53 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 14, 3:53 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT MON JUL 14 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 353 PM MDT MON JUL 14 2014 WILL KEEP THIS BRIEF DUE TO ONGOING ACTIVE CONDITIONS. MAJORITY OF FORECAST DISTRICT TO REMAIN ACTIVE AT TIMES INTO TUESDAY AS ELEVATED PRECIPITABLE WATERS CONTINUE IN WAKE OF NORTH-NORTHEASTERLY SURGE THAT PUSHED ACROSS CWFA EARLIER TODAY. IN ADDITION TO THE AVAILABLE ADEQUATE ATMOSPHERIC MOISTURE... FAVORABLE CAPES...LIS AND MEAN LAYER SHEARS WILL ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS TUESDAY. ALSO...STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION DURING THE PAST THREE TO FOUR DAYS. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. FINALLY...NEAR TO BELOW SEASONAL MAXIMUM TEMPERATURES SHOULD BE NOTED OVER MOST LOCATIONS TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 353 PM MDT MON JUL 14 2014 UNSETTLED/ACTIVE METEOROLOGICAL CONDITIONS AND BELOW SEASONAL MAXIMUM TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE FORECAST DISTRICT FROM TUESDAY NIGHT INTO THURSDAY AS GENERALLY MOIST UPSLOPE FLOW ALLOWS FORECAST PRECIPITABLE WATERS TO REMAIN ELEVATED DURING THIS TIME-FRAME. LOCALIZED FLASH FLOODING WILL BE POSSIBLE AT TIMES FROM TUESDAY NIGHT INTO THURSDAY(INCLUDING BUT NOT LIMITED TO THE AREA BURN SCARS). AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. A FEW SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THE TUESDAY INTO THURSDAY TIME-FRAME AS FAVORABLE BULK LAYER SHEARS...CAPES AND LIS INTERACT WITH THE ABUNDANT ATMOSPHERIC MOISTURE PROFILE. THE FORECAST DISTRICT SHOULD THEN NOTE A DRYING AND WARMING TREND FROM FRIDAY INTO NEXT MONDAY AS UPPER RIDGING BUILDS OVER SOUTHERN COLORADO. && .AVIATION... ISSUED AT 353 PM MDT MON JUL 14 2014 SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE STILL ANTICIPATED ACROSS SOUTHERN COLORADO BRINGING INTO THIS EVENING...WHICH WILL BE CAPABLE OF PRODUCING GENERALLY BRIEF MVFR AND LOCAL IFR CONDITIONS TO THE KALS...KCOS AND KPUB TAF SITES. UPSLOPE FLOW IS THEN EXPECTED TO DEEPEN ACROSS SOUTHEASTERN EASTERN COLORADO INTO THIS EVENING IN THE WAKE OF A NORTHERLY SURGE...WHICH WILL BE CAPABLE OF PRODUCING MVFR AND IFR STRATUS CONDITIONS AT TIMES TO SOUTHEASTERN COLORADO...ESPECIALLY AFTER 06Z/TUESDAY. AT THIS TIME...IT STILL APPEARS THAT KCOS WILL HAVE THE HIGHEST POTENTIAL OF EXPERIENCING IFR CONDITIONS LATER TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 11:19 AM MDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1119 AM MDT MON JUL 14 2014 COZ058>089-093>099-151730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1119 AM MDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA INTO THE LATE EVENING HOURS. THERE HAS BEEN A SLIGHT DECREASE IN AVAILABLE MOISTURE AND A SLIGHT INCREASE IN THE STEERING WINDS IN THE ATMOSPHERE TODAY...WHICH WILL DECREASE THE CHANCES FOR WIDESPREAD FLASH FLOODING ACROSS THE AREA. HOWEVER...THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH WOULD STILL POSE THE THREAT FOR FLASH FLOODING ACROSS AREA BURN SCARS...AS WELL AS THOSE AREAS THAT HAVE RECEIVED HIGHER AMOUNTS OF PRECIPITATION DURING THE PREVIOUS FEW DAYS. THE INCREASED WINDS ALOFT...HOWEVER...WILL ALLOW FOR INCREASED CHANCES FOR A FEW STRONG TO SEVERE STORMS...PRODUCING HAIL AROUND ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH...ESPECIALLY OVER THE FAR SOUTHEASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TUESDAY AND WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP WILL INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY. A SLOW WARMING AND DRYING TREND IS EXPECTED FROM THURSDAY INTO THE WEEKEND...ALTHOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 14, 4:48 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT MON JUL 14 2014
COZ060>062-064-065-069-072-073-142330-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
448 PM MDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND NORTH
CENTRAL SAGUACHE COUNTIES UNTIL 530 PM MDT...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAYSVILLE...OR 42 MILES EAST OF GUNNISON...
MOVING SOUTH AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SALIDA...PONCHA SPRINGS...PONCHA PASS AND MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3837 10602 3837 10634 3842 10633 3843 10625
3848 10631 3871 10625 3873 10602
TIME...MOT...LOC 2248Z 351DEG 17KT 3862 10615
KAMSpecial weather statement, Jul 14, 5:04 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT MON JUL 14 2014 COZ081-084-085-142330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 504 PM MDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 530 PM MDT... AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR CASCADE...OR 7 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3895 10501 3901 10496 3892 10484 3885 10493 TIME...MOT...LOC 2303Z 311DEG 25KT 3891 10492 MOORE
Local storm report, Jul 14, 5:11 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 5 S NATHROP 38.66N 106.09W
07/14/2014 M0.88 INCH CHAFFEE CO TRAINED SPOTTER
OBSERVER REPORTS HAIL COVERS THE GROUND.
&&
RMGSpecial weather statement, Jul 14, 5:12 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 512 PM MDT MON JUL 14 2014 COZ089-093-095-097-142345- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 512 PM MDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CROWLEY... SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT COUNTIES UNTIL 545 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF SUGAR CITY...OR 26 MILES NORTH OF LA JUNTA...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUGAR CITY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3826 10382 3844 10378 3842 10335 3815 10341 TIME...MOT...LOC 2312Z 280DEG 20KT 3834 10371 HODANISH
Special weather statement, Jul 14, 5:15 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 515 PM MDT MON JUL 14 2014 COZ069>071-142345- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 515 PM MDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONEJOS... SOUTHEASTERN RIO GRANDE...SOUTHEASTERN SAGUACHE AND WESTERN ALAMOSA COUNTIES UNTIL 545 PM MDT... AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTER...OR 19 MILES NORTHWEST OF ALAMOSA... MOVING SOUTH AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOSA...MONTE VISTA AND CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3785 10617 3784 10591 3734 10587 3733 10621 TIME...MOT...LOC 2314Z 359DEG 33KT 3772 10605 KAM
Special weather statement, Jul 14, 6:04 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 604 PM MDT MON JUL 14 2014 COZ076-077-150045- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 604 PM MDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT COUNTY UNTIL 645 PM MDT... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF WAUGH MOUNTAIN...OR 55 MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUGH MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3857 10550 3858 10587 3869 10590 3870 10553 TIME...MOT...LOC 0004Z 265DEG 14KT 3869 10583 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jul 14, 6:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 14, 6:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 6:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 14, 6:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 14, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 7:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 14, 7:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 15, 12:47 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 1:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 15, 2:18 AM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 15, 2:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Jul 15, 3:07 AM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 4:08 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 20 hr |
| Jul 15, 8:28 AM MDT | Areal Flood Warning | PUB | Bent | 3 hr |
| Jul 15, 1:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 15, 1:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jul 15, 1:47 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Jul 15, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Saguache | 19 min |
| Jul 15, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 15, 2:26 PM MDT | River Flood Warning | PUB | Otero | 35 hr |
| Jul 15, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 15, 3:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 15, 3:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 15, 4:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 15, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 50 min |
| Jul 15, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 39 min |
| Jul 15, 5:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 5:14 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 15, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.